# SDR DL757992318

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Tail Comp
- Component: 212N30453
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU BLEED DUCT LOCATED IN THE AFT ACCESSORY COMPARTMENT RUPTURED ON TAXI OUT.  DUCT MATERIAL BROKE ONE OF THE ALTERNATE STAB TRIM CONTROL CABLE PULLEYS CAUSING THE ALTERNATE STAB TRIM CONTROL CABLE TO BIND.  REPLACED DUCT, REPAIRED STAB CONTROL SYSTEM.
